Approximation Theory and its Applications

, Volume 13, Issue 1, pp 33–42 | Cite as

An asymptotic expansion formula of kernel function for Quasi Fourier-Legendre series and its application

  • Zhang Peixuan


Is this paper we shall give an asymptotic expansion formula of the kernel function for the Quasi Fourier-Legendre series on an ellipse, whose error is O(1/n2) and then applying it we shall show an analogue of an exact result in trigonometric series.


Total Variation Kernel Function Asymptotic Expansion Direct Calculation Approximation Problem 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [1]
    Szegö, G., Orthogonal Polynomials, Amer. Math. Soc. Colloq Publ. 23, 1939.Google Scholar
  2. [2]
    Zhang Peixuan, The Lebesgue Constants of the Biorthonormal System {P n, Qn} and “Jackson” Type Theorem for a Kind of New Approximation Problem, Approx. Theory & its Appl., 6:3(1990) 102–113.MATHGoogle Scholar
  3. [3]
    Natanson, I.P., Konstructive Funktionentheorie, Akadademie-Verlag, Berlin, 1955.Google Scholar
  4. [4]
    Elliott, D., Uniform Asymptotic Expansions of the Jacobi Polynomials and an Associated Function, Math. comp., V25, No. 114, (1971) 309–315.MathSciNetCrossRefMATHGoogle Scholar
  5. [5]
    Zygmud, A., Trigonometric Series, Oxford Univ. Press, 1959.Google Scholar

Copyright information

© Springer 1997

Authors and Affiliations

  • Zhang Peixuan
    • 1
  1. 1.Department of MathematicsShandong UniversityJinanPRC

Personalised recommendations